# SDR SWAA2020061692050

- Difficulty date: June 14, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 26,118 hours, 11,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTS AROUND FWD SERVICE DOOR INOPERATIVE.   REMOVED AND REPLACED FWD BATTERY CHARGER AND BATTERY PACK IAW AMM 33-51-06.   OPS CHECKED GOOD.
